# SDR SRAA961004

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Part number: 57541084
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND AT SIN, AIRCRAFT'S RIGHT WING TIP GOT STRUCK BY GROUND EQUIPMENT.  REMOVED AND REPLACED RIGHT WING TIP PER DOUGLAS M.M. CH 57-24.
